# SDR BA07003

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 0370
- Aircraft time: 29,982 hours, 4,315 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 96154570510X
- Part serial: 1848
- Condition: Faulted
- Location: Dmc
- Part time: 29,982 hours, 4,315 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 718, PHL-FCO:  AT CRUISE, ENGINE PAGE DISPLAYED ON CAPTAINS NAV DISPLAY PANEL.  SELECTED DMC 3 AND NR 1 DMC FAULT DISPLAYED.  RESET NR 1 DMC AND PROBLEM CLEARED.  RETURNED TO PHL.  MAINTENANCE REPLACED THE NR 1 DMC.  NO FURTHER FAULTS.
